# SDR AWXA200301418

- Difficulty date: October 21, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,014 hours, 51,751 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Clip
- Part number: 6555226327
- Condition: Cracked
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-21 CHECK A .25 INCH CRACK WAS FOUND ON L-ANGLE CLIP AT UPPER AFT END OF NR 2 ENGINE COWLING.  MAINTENANCE REMOVED CRACKED L-ANGLE CLIP; FABRICATED A NEW REPLACEMENT CLIPPER DWG 65-552263-27; INSTALLED REPAIR PART IAW B737-22 SRM 51-30-02, PG 1, FIG 7, SECT 4.
